OK, so much for the take lithium level friday morning and make a discharge plan.... THey still dont have the levels. doctor had said to me that he will only be concerned if they are really high...that otherwise we can adjust outpatient. So they have called the lab but now the lab says it takes two days! That means he may not be out till tomorrow. And I was hoping he could get another therapy ride in to make up for ones he missed, this is the last weekend of the session. (last time the results came in hours, they raised it that night) So what exactly can happen if it is high? I have tried reading but mostly just get that it has to be in the therapeutic window to be effective etc..... is it the cardiac issues, can it cause him to go all rambo on me again? If I was used to this medication as I am the others I would be comfortable lowering it at home, but this is so new and it feels like a different level of danger to me. I am sure I am scared because of the recent negative experience with the other medication. They said he is really needing a lot of redirection, well...duh, he does worst with uncertainty. (as we all saw Oct 30 when I got punched) Poor kiddo. I feel terrible for him. Now what? Only thing I can do is sit here and wait and wait and worry.